# SDR SWAA2023032005019

- Difficulty date: February 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA ANGLE BTW BS 907 TO BS 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT 2023-127660<[01] REPLACED ANGLE LOCATED ON BILGE AREA BTW BS907 TO 927 AND BTW STR25R TO STR27R AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 146A7221 SHEET 24 REV.- SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTIVE ACTION CERTIFIED RII   REPLACED ANGLE LOCATED ON BILGE AREA BTW BS907 TO 927 AND BTW STR25R TO STR27R AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 146A7221 SHEET 24 REV.-  SEE INDIVIDUAL SIGN-OFF BELOW
